Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 95, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at May 5, 2021, 6:55 AM CDT for Perry County, Tennessee. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- May 5, 2021, 6:55 AM CDT (11:55 UTC)
- Expired
- May 6, 2021, 6:32 AM CDT
- In force
- 24 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 15.18 ft at May 4, 2021, 11:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
821
WGUS84 KOHX 051155 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
655 AM CDT Wed May 5 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC135-060300-
/O.NEW.KOHX.FL.Y.0095.210505T1155Z-210507T1200Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
655 AM CDT Wed May 5 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Buffalo River Near Lobelville.
* From this morning to Friday morning.
* At 6:30 AM CDT Wednesday the stage was 13.95 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue falling and fall
below action stage on Friday morning.
* Impact...At 10.0 feet, Water inundates low lying areas and
agricultural land along the river.
* Impact...At 12.0 feet, Portions of secondary roads near Old
Highway 13 are inundated.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
CMA2 follow-up statements
783
WGUS84 KOHX 060122
FLSOHX
Flood Advisory
National Weather Service Nashville TN
822 PM CDT Wed May 5 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC135-061800-
/O.EXT.KOHX.FL.Y.0095.000000T0000Z-210506T1800Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
822 PM CDT Wed May 5 2021
...The Flood Advisory is now in effect until early tomorrow
afternoon...
The Flood Advisory continues for
the Buffalo River Near Lobelville.
* Until Thursday afternoon.
* At 7:30 PM CDT Wednesday the stage was 10.9 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 6.2 feet Monday
morning.
* Impact...At 10.0 feet, Water inundates low lying areas and
agricultural land along the river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
FB804
WGUS84 KOHX 061132
FLSOHX
Flood Advisory
National Weather Service Nashville TN
632 AM CDT Thu May 6 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
TNC135-061245-
/O.CAN.KOHX.FL.Y.0095.000000T0000Z-210506T1132Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
632 AM CDT Thu May 6 2021
...The Flood Advisory for the Buffalo River Near Lobelville has been
cancelled...
The Flood Advisory is cancelled for
the Buffalo River Near Lobelville.
* At 6:30 PM CDT Thursday the stage was 9.96 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 6.2 feet Monday
morning.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3565 8778
3565 8785 3579 8782
$$
CMAWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at May 5, 6:26 AM CDT, 29 minutes earlier.
Area forecast discussion, May 5, 6:26 AM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Nashville TN 626 AM CDT Wed May 5 2021 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Line of scattered showers is currently pushing across Middle TN as a surface frontal boundary slowly pushes through. Really doesn't appear to be much of any instability which has led an absence of any t'storm activity. Showers will continue to move eastward this morning and should exit our eastern counties by mid-morning at the latest. Should begin to see some clearing throughout the day, but temps will be cooler than yesterday with most of the area remaining in the 60s. Deepening upper-level trough will set up into tomorrow with a corresponding surface frontal boundary racing towards us by tomorrow afternoon. While this will bring some showers and t'storms to parts of the area, it doesn't look to be widespread and doesn't appear to be severe at this time. We should make it through a good bit of the day rain-free, but expect chances to increase by the mid to late afternoon into the early evening. Showers will exit as quickly as they arrived allowing for a rather pleasant Friday. Temps will remain in the 60s to near 70 over the next few days with overnight lows in the 40s. Upper-level trough will continue to move eastward on Saturday with a subsequent ridge following behind on Sunday and zonal flow thereafter. The weekend into early next week appears to be rather messy as a series of shortwaves pass through the region, bringing shower/t'storm chances along with it. As it stands right now, Sunday appears to be the only day that looks somewhat severe-ish. Still several days away, but early indication looks like we will have some instability, decent lapse rates, and some shear across the area. Model soundings do have some elevated PWAT values as well, so looks like a mixed bag of severe weather threats could be possible. Given that this is several days away, won't go into too much detail other than that. Highs look to remain in the 60s to 70s through the weekend and into the beginning of next week with overnight lows in the 50s. && .AVIATION... 12Z TAF DISCUSSION. MVFR/IFR cigs at all terminals as -RA moves is slowly moving out of the area. Cigs will begin improving to VFR starting with CKV by 16Z, BNA/MQY by 18Z, and CSV by 21Z. Sustained N/NW winds around 10kts with gusts upwards of 15kts through the afternoon before calming back to <10kts after 00Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Adcock AVIATION........Adcock
Hazardous weather outlook, May 5, 5:05 AM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 505 AM CDT Wed May 5 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-061015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 505 AM CDT Wed May 5 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 09
In the hours before
Local storm report, May 5, 2:18 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
218 AM CDT WED MAY 05 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD SPRING HILL 35.74N 86.92W
05/03/2021 MAURY TN SOCIAL MEDIA
FLOODING ON KEDRON ROAD IN SPRING HILL. SEVERAL REPORTS
OF ROADS FLOODED AND CLOSED ACROSS WILLIAMSON COUNTY.
0543 AM TSTM WND DMG CEDAR HILL 36.55N 87.00W
05/04/2021 ROBERTSON TN SOCIAL MEDIA
NUMEROUS TREES DOWN AND POWER OUTAGES ACROSS ROBERTSON
COUNTY
0625 AM TSTM WND DMG HAMPSHIRE 35.60N 87.29W
05/04/2021 MAURY TN EMERGENCY MNGR
A COUPLE OF POWER POLES BLOWN DOWN NEAR HAMPSHIRE
0630 AM TSTM WND DMG 2 NW SUMMERTOWN 35.45N 87.34W
05/04/2021 LAWRENCE TN EMERGENCY MNGR
ROOF DAMAGED ON MOBILE HOME AT 348 HIGHWAY 20 AND TREES
DOWN IN AREA
0838 AM TSTM WND DMG 2 W TRACY CITY 35.26N 85.80W
05/04/2021 GRUNDY TN EMERGENCY MNGR
TREES DOWN ON SUMMERFIELD ROAD AND NEAR SOUTH
CUMBERLAND VISITORS CENTER
&&
EVENT NUMBER OHX2100464
EVENT NUMBER OHX2100465
EVENT NUMBER OHX2100466
EVENT NUMBER OHX2100467
EVENT NUMBER OHX2100468
SHAMBURGERLocal storm report, May 5, 2:22 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
222 AM CDT WED MAY 05 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD SPRING HILL 35.74N 86.92W
05/03/2021 MAURY TN SOCIAL MEDIA
FLOODING ON KEDRON ROAD IN SPRING HILL. SEVERAL REPORTS
OF ROADS FLOODED AND CLOSED ACROSS WILLIAMSON COUNTY.
0155 AM HAIL 8 E CELINA 36.53N 85.36W
05/04/2021 E1.00 INCH CLAY TN TRAINED SPOTTER
0318 AM HAIL 7 SE CELINA 36.49N 85.41W
05/04/2021 E0.88 INCH OVERTON TN SOCIAL MEDIA
FACEBOOK REPORT OF NICKEL SIZE HAIL IN TIMOTHY, TN.
0447 AM TSTM WND DMG DOVER 36.48N 87.84W
05/04/2021 STEWART TN EMERGENCY MNGR
NUMEROUS TREES DOWN AND POWER OUTAGES ACROSS STEWART
COUNTY
0543 AM TSTM WND DMG CEDAR HILL 36.55N 87.00W
05/04/2021 ROBERTSON TN SOCIAL MEDIA
NUMEROUS TREES DOWN AND POWER OUTAGES ACROSS ROBERTSON
COUNTY
0607 AM TSTM WND DMG GOODLETTSVILLE 36.32N 86.71W
05/04/2021 DAVIDSON TN SOCIAL MEDIA
TSPOTTER REPORT OF A TREE THROUGH A FENCE IN
GOODLETTSVILLE OFF OF LICKTON PIKE.
0608 AM TSTM WND DMG 1 W MILLERSVILLE 36.38N 86.73W
05/04/2021 SUMNER TN SOCIAL MEDIA
4" TREE SNAPPED MID TRUNK ON WILLIAMSON RD NEAR MANSKER
CREEK
0609 AM TSTM WND DMG MILLERSVILLE 36.38N 86.70W
05/04/2021 SUMNER TN SOCIAL MEDIA
POWER POLES SNAPPED IN HALF ALONG WITH 12 TO 18 INCH
TREES SNAPPED ALONG 41 BETWEEN 31W SPLIT AND WILLAMSON.
LINES DOWN AND TREES DOWN.
0612 AM TSTM WND DMG GOODLETTSVILLE 36.32N 86.71W
05/04/2021 DAVIDSON TN TRAINED SPOTTER
TREES DOWN ALONG MADISON CREEK RD
0620 AM TSTM WND DMG PORTLAND 36.59N 86.52W
05/04/2021 SUMNER TN PUBLIC
NUMEROUS UPROOTED TREES ALONG AUSTIN BRIDGE RD AND
RIGGS RD
0625 AM TSTM WND DMG HAMPSHIRE 35.60N 87.29W
05/04/2021 MAURY TN EMERGENCY MNGR
A COUPLE OF POWER POLES BLOWN DOWN NEAR HAMPSHIRE
0627 AM TSTM WND DMG SW WHITE HOUSE 36.46N 86.67W
05/04/2021 ROBERTSON TN EMERGENCY MNGR
REPORT OF NUMEROUS TREES DOWN IN ROBERTSON COUNTY.
0629 AM TSTM WND DMG GALLATIN 36.38N 86.45W
05/04/2021 SUMNER TN SOCIAL MEDIA
TREES DOWN IN PORTIONS OF GALLATIN
0630 AM TSTM WND DMG 2 NW SUMMERTOWN 35.45N 87.34W
05/04/2021 LAWRENCE TN EMERGENCY MNGR
ROOF DAMAGED ON MOBILE HOME AT 348 HIGHWAY 20 AND TREES
DOWN IN AREA
0632 AM TSTM WND DMG 1 E HERMITAGE 36.20N 86.60W
05/04/2021 DAVIDSON TN TRAINED SPOTTER
REPORT OF TREE AND LIMBS DOWN IN TULIP GROVE
NEIGHBORHOOD.
0639 AM TSTM WND DMG 3 ENE CASTALIAN SPRINGS 36.42N 86.27W
05/04/2021 TROUSDALE TN SOCIAL MEDIA
REPORT OF SEVERAL TREES DOWN. FRONT PORCH OVERHANG
COLLAPSED ALONG WITH COLUMNS
0653 AM TSTM WND DMG LAFAYETTE 36.52N 86.03W
05/04/2021 MACON TN SOCIAL MEDIA
TREES AND POWERLINES DOWN...SOME ROOFS DAMAGED AS WELL
0655 AM TSTM WND DMG HARTSVILLE 36.39N 86.16W
05/04/2021 TROUSDALE TN EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES DOWN...SOME RESIDENTIAL
DAMAGE ON 231N...DAMAGE TO BARN ON DAVENPORT
LANE...MULTIPLE ROADS BLOCKED
0655 AM TSTM WND DMG 4 SW LEBANON 36.17N 86.37W
05/04/2021 WILSON TN NWS EMPLOYEE
FENCES AND A SCOREBOARD WERE DAMAGED AT WILSON CENTRAL
HIGH SCHOOL.
0745 AM TSTM WND DMG SMITHVILLE 35.96N 85.82W
05/04/2021 DE KALB TN TRAINED SPOTTER
TREES DOWN AND SOME STRUCTURAL DAMAGE OF HOMES IN
SMITHVILLE AND ALSO TOWARD FLAGO BRIDGE IN THE HOLLIDAY
HAVEN COMMUNITY
0745 AM TSTM WND DMG 4 NE WOODBURY 35.87N 86.02W
05/04/2021 CANNON TN TRAINED SPOTTER
TREE DOWN ACROSS ROAD NEAR SHORT MOUNTAIN IN NE CANNON
CO
0747 AM TSTM WND DMG SMITHVILLE 35.96N 85.82W
05/04/2021 DE KALB TN TRAINED SPOTTER
TREES DOWNS AND SOME ROOF DAMAGE IN SMITHVILLE
0747 AM TSTM WND DMG LIVINGSTON 36.39N 85.33W
05/04/2021 OVERTON TN EMERGENCY MNGR
TREE DOWN ALONG WINDLE COMMUNITY RD NEAR PUNCHEON CREEK
0815 AM TSTM WND DMG PLEASANT HILL 35.98N 85.20W
05/04/2021 CUMBERLAND TN EMERGENCY MNGR
MULTIPLE TREES DOWN IN PLEASANT HILL
0838 AM TSTM WND DMG 2 W TRACY CITY 35.26N 85.80W
05/04/2021 GRUNDY TN EMERGENCY MNGR
TREES DOWN ON SUMMERFIELD ROAD AND NEAR SOUTH
CUMBERLAND VISITORS CENTER
&&
EVENT NUMBER OHX2100464 OHX2100444 OHX2100445 OHX2100446 OHX2100465
OHX2100448 OHX2100449 OHX2100451 OHX2100452 OHX2100462 OHX2100466
OHX2100447 OHX2100453 OHX2100467 OHX2100463 OHX2100450 OHX2100454
OHX2100455 OHX2100459 OHX2100458 OHX2100461 OHX2100457 OHX2100460
OHX2100456 OHX2100468
ShamburgerNearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.